# SDR AALA201511279011

- Difficulty date: November 9, 2015
- Submitted: November 27, 2015
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 46,485 hours, 26,816 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: D2755002500000
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, LT WING OTBD FLAP NR 4 TRACK PIVOT BOLT HAS CORROSION & PROTECTIVE PLATING MISSING.  REPLACED PIVOT BOLT IAW TASK CARD 26T53257001.
